# SDR ASAA2016070117248

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 4,898 hours, 1,557 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AD5
- Condition: Open
- Location: P18-1 Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL SPEED TRIM FAIL AND MACH FAIL LIGHTS ILLUMINATED. ACFT GROUNDED. FOUND CIRCUIT BREAKER SYS A FCC DC 1 ON P18-1 OPEN. RESET PER AMM 20-60-01. PERFORMED MACH TRIM AND SPEED TRIM TEST PER AMM 22-11-00. ALL TESTS PASSED A/C OK FOR SERVICE.
